# SDR HNAA0400122

- Difficulty date: September 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 28,654 hours, 31,261 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C2B
- Part serial: 1634S8
- Condition: Faulty
- Location: Cabin
- Part time: 13,164 hours, 14,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3893 REPORTED AUXILLARY INVERTER CAUTION LIGHT ILLUMINATED ALONG WITH A STRONG FISH ODOR AND CIRCUIT BREAKER D-8 POPPING.  MAINTENANCE REPLACED THE AUXILLARY INVERTER AND ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
